Volgen
Jason Brown
Jason Brown
Professor of Mathematics and Statistisc, Dalhousie University
Geverifieerd e-mailadres voor mathstat.dal.ca
Titel
Geciteerd door
Geciteerd door
Jaar
How does risk selection respond to risk adjustment? New evidence from the Medicare Advantage Program
J Brown, M Duggan, I Kuziemko, W Woolston
American Economic Review 104 (10), 3335-64, 2014
3112014
Roots of independence polynomials of well covered graphs
JI Brown, K Dilcher, RJ Nowakowski
Journal of Algebraic Combinatorics 11 (3), 197-210, 2000
972000
Roots of the reliability polynomials
JI Brown, CJ Colbourn
SIAM Journal on Discrete Mathematics 5 (4), 571-585, 1992
961992
On the location of roots of independence polynomials
JI Brown, CA Hickman, RJ Nowakowski
Journal of Algebraic Combinatorics 19 (3), 273-282, 2004
912004
On generalized graph colorings
JI Brown, DG Corneil
Journal of Graph Theory 11 (1), 87-99, 1987
711987
Bounding the roots of independence polynomials
JI Brown, RJ Nowakowski
Ars Combinatoria 58, 113-120, 2001
532001
Network transformations and bounding network reliability
JI Brown, CJ Colbourn, JS Devitt
Networks 23 (1), 1-17, 1993
521993
On the roots of domination polynomials
JI Brown, J Tufts
Graphs and Combinatorics 30 (3), 527-547, 2014
512014
On the chromatic roots of generalized theta graphs
JI Brown, C Hickman, AD Sokal, DG Wagner
Journal of Combinatorial Theory, Series B 83 (2), 272-297, 2001
512001
The inducibility of complete bipartite graphs
JI Brown, A Sidorenko
Journal of Graph Theory 18 (6), 629-645, 1994
461994
On chromatic roots of large subdivisions of graphs
JI Brown, CA Hickman
Discrete mathematics 242 (1-3), 17-30, 2002
432002
The complexity of generalized graph colorings
JI Brown
Discrete Applied Mathematics 69 (3), 257-270, 1996
361996
Average independence polynomials
JI Brown, RJ Nowakowski
Journal of Combinatorial Theory, Series B 93 (2), 313-318, 2005
352005
The independence fractal of a graph
JI Brown, CA Hickman, RJ Nowakowski
Journal of Combinatorial Theory, Series B 87 (2), 209-230, 2003
342003
Independence polynomials of circulants with an application to music
J Brown, R Hoshino
Discrete Mathematics 309 (8), 2292-2304, 2009
312009
The ultimate categorical independence ratio of a graph
JI Brown, RJ Nowakowski, D Rall
SIAM Journal on Discrete Mathematics 9 (2), 290-300, 1996
311996
Well-covered circulant graphs
J Brown, R Hoshino
Discrete Mathematics 311 (4), 244-251, 2011
282011
Chromatic polynomials and order ideals of monomials
JI Brown
Discrete mathematics 189 (1-3), 43-68, 1998
281998
On the roots of all-terminal reliability polynomials
J Brown, L Mol
Discrete Mathematics 340 (6), 1287-1299, 2017
272017
On the roots of chromatic polynomials
JI Brown
Journal of Combinatorial Theory, Series B 72 (2), 251-256, 1998
271998
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20